Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What is the cause of grey hair on the mole ?

I am a 28 year old male who has had a mole on my chin since birth . I have noticed that the hairs on my mole are starting to turn white/grey. But there are no visible white/grey hair coloring anywhere else except where the mole is. What causes this?
Asked On : Sat, 30 Apr 2011
Answers:  2 Views:  862
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to health care magic forum
coloring can be done ,but coloring increases you photo-sensitivity.
Wish you good health
Answered: Sat, 30 Apr 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,
I don't think there is any problem with the hair turning gray ,since you are now 28 ,and it can be considered as a normal aging process.If at all the mole abruptly increases in size or bleeds or itches then you should consult a dermatologist and get it removed.

Answered: Sun, 1 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor